MathSciNet Relay Station
MathSciNet bibliographic data
MR928005 28D15
Lesigne, Emmanuel Théorèmes ergodiques ponctuels pour des mesures diagonales. Cas des systèmes distaux. (French) [Pointwise ergodic theorems for diagonal measures. The case of distal systems] Ann. Inst. H. Poincaré Probab. Statist. 23 (1987), no. 4, 593–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement